Generating normal numbers over Gaussian integers

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)63-90
JournalActa Arithmetica
Volume135
Publication statusPublished - 2008

Cite this

Generating normal numbers over Gaussian integers. / Madritsch, Manfred.

In: Acta Arithmetica, Vol. 135, 2008, p. 63-90.

Research output: Contribution to journalArticleResearchpeer-review

@article{22f4f10ed9be42348839fd9d530e227f,
title = "Generating normal numbers over Gaussian integers",
author = "Manfred Madritsch",
year = "2008",
language = "English",
volume = "135",
pages = "63--90",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - Generating normal numbers over Gaussian integers

AU - Madritsch, Manfred

PY - 2008

Y1 - 2008

M3 - Article

VL - 135

SP - 63

EP - 90

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -